# SDR SIMA201202301

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 19,151 hours, 16,581 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: K0352
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4268 ON TAKEOFF THE CREW REPORTED THAT AFTER GEAR RETRACTION THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  THE MESSAGE WENT OUT WHEN GEAR SELECTED DOWN.  THE CREW DECLARED AN EMERGECNY AND LANDED AT ORD WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED NOSE LANDING GEAR WEIGHT ON WHEELS SWITCH HARNESS FOR INTEGRITY FROM P2834 TO P0775 (SHORTS, CROSS SHORTS, OPENS) NO DEFECTS NOTED.  REMOVED AND INSTALLED RELAY K0352 IAW EMB AMM 20-13-12 AND CLEANED CONNECTOR P2834 IAW SWPM 20-50-00.  EXTENSION AND RETRACTION OPERATIONAL CHECK GOOD IAW EMB AMM 32-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
